# SDR SPAA0000015

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, LOWER FORWARD CARGO PIT FLOOR RAIL AT BS 520, S-28L, WAS FOUND TO HAVE CORROSION AT ANCHOR NUT HOLE.  THE DAMAGED AREA WAS REPAIRED PER B-737 SRM 51-40-4, FIGURE 1.
